# SDR FDEA202207111710

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN NUTPLATE STRAP IS CORRODED AT BS 1682 RBL 32  REMOVED, FABRICATED AND REPLACED NEW NUTPLATE STRAP IAW B757 DWG 146N5300 REV   E - DWG 146N5393 REV C , B757-2 SRM 51-40-02-0G, APPLIED ALODINE AND PRIMER IAW B757-2   SRM 51-20-01-0G
